A New Approach on the Log - Convex Orderings and Integral inequalities of the Log - Convex Ordering of the Triangular Fuzzy Random Variables
Journal Title: International Journal of Mathematics and Statistics Invention - Year 2017, Vol 5, Issue 1
Abstract
In this paper, we introduce a new approach on the convex orderings and integral inequalities of the convex orderings of the triangular fuzzy random variables. Based on these orderings, some theorems and integral inequalities are established.
Authors and Affiliations
D. Rajan, C. Senthilmurugan
Shift Strategy for Gyroscopically Stabilized Quadratic Systems
In this paper we consider a special class of the quadratic eigenvalue problems, gyroscopically stabilized quadratic problems. All eigenvalue of the gyroscopically stabilized quadratic problems are real and lying in four...
Study of Correlation Theory with Different Views and Methodsamong Variables in Mathematics
Correlation among two numbers is an important concept and this relationship among two variables may be direct or indirect/inverse. Generally, correlation of two numbers is studyin statistics .The different types of corre...
Edge Domination in Hypergraph
In this paper we define the concept of edge domination in hypergraphs. We characterize minimal edge dominating sets in hypergraphs. We also prove that a set of vertices S of a hypergraph is a dominating set iff S* is an...
The Strategy for Air Pollution Decision Services of Six Urban Districts in Tianjin
Tianjin has been undergoing long-time air pollution in recent years. According to the real-time observational data, which is collected through eight monitoring stations of Tianjin Environment Monitoring Center (the cente...
Fibonacci Matrix Summability of Fourier series
This note aims at applying recently defined infinite matrix method which we apply in the summation of Fourier series. The summation amounts to uniform convergence of Fourier series as maintained by Fejer, since1904.